# SDR FDEA202008161906

- Difficulty date: August 16, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71772
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT, EXISTING REPAIR AT RIGHT HAND WING, UPPER SURFACE MAIN LANDING GEAR SUPPORT DOUBLER (DIAMOND DOUBLER) STATION XW 212.2972.   EXISTING REPAIR AT RIGHT HAND WING UPPER SURFACE MAIN LANDING GEAR SUPPORT DOUBLER STATION XW 212.2972.  EVALUATED FOUND VISIBLE CORROSION DAMAGE AT REPAIR AREA.  CORROSION REMOVED AND REPAIRED PER EA NR 1-5730-T0355692 PART 1 TITLE: WINGS-PLATES AND SKINS-RT WING-CORROSION FOUND ON MLG SUPPORT UPPER DOUBLER BETWEEN XW 212 AND XW 229.5, REFER TO SPECIAL/NONROUTINE MAINTENANCE FORM N00077 FOR WORK DETAILS ACCOMPLISHMENT.  EO 1-5100-7-5001 B6 PART1 TITLE: STRUCTURES-REPAIR CATALOG-MD-11-REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
